# SDR SWAA2023032001191

- Difficulty date: February 9, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Angle
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR STRUCTURE SUPPORT ANGLE LOC BTW BS 847 TO BS 867 AND BTW LBL 24.5 TO LBL 12.5AT AFT CARGO COMPARTMENT 2023-106303<[01] REPLACED SUPPORT ANGLE LOC BTW BS 847 TO BS 867 AND BTW LBL 24.5 TO LBL 12.5AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;B737-700 SRM 51-40-02 AND DRAWING 149A8102 REV. A;[02] CORRECTED STEP: REPLACED SUPPORT ANGLE LOC BTW BS 847 TO BS 867 AND BTW LBL 24.5 TO LBL 12.5AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;B737-700 SRM 51-40-02 AND DRAWING 149A8102 REV. A SEE INDIVIDUAL SIGNOFF BELOW;[03] COMPLETED STEP 2. ITEM RII
